# SDR SWIA200110117

- Difficulty date: August 17, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 14,877 hours, 20,825 cycles
- Propeller: Hamstd 14RF19
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Signal Cond Unit
- Part number: 30005000053
- Part serial: 2259
- Condition: Malfunctioned
- Location: Left Engine
- Part time: 390 hours, 512 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING AUTOFEATHER SYSTEM TEST, NO GREEN ''ARMED'' LIGHT ALTHOUGH THE TORQUE DOES RISE 75 PERCENT AND THE PROPS WILL FEATHER.REPLACED LEFT SCU.  REPLACED XK0161 AND K0161.  REPLACED SOCKET FOR RELAY K0161.  OPS CHECKED AUTOFEATHER ARM LIGHT.  ALL CHECKS GOOD PER MM 61-23-00.
